Translator Disclaimer
2009 Weyl groupoids of rank two and continued fractions
Michael Cuntz, István Heckenberger
Algebra Number Theory 3(3): 317-340 (2009). DOI: 10.2140/ant.2009.3.317

Abstract

We present a relationship between continued fractions and Weyl groupoids of Cartan schemes of rank two. This allows one to decide easily if a given Cartan scheme of rank two admits a finite root system. We obtain obstructions and sharp bounds for the entries of the Cartan matrices.

Citation

Download Citation

Michael Cuntz. István Heckenberger. "Weyl groupoids of rank two and continued fractions." Algebra Number Theory 3 (3) 317 - 340, 2009. https://doi.org/10.2140/ant.2009.3.317

Information

Received: 1 July 2008; Revised: 19 January 2009; Accepted: 6 March 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1181.20035
MathSciNet: MR2525553
Digital Object Identifier: 10.2140/ant.2009.3.317

Subjects:
Primary: 20F55
Secondary: 11A55, 16W30

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.3 • No. 3 • 2009
MSP
Back to Top